# SDR SWAA2014061128937

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 35,147 hours, 23,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923459
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FRAME CRACKED AT FWD INBD END ATTACHED TO KEEL.  R & R FRAME IAW SRM & DWG.
